# SDR DXTA200702094

- Difficulty date: April 8, 2007
- Submitted: April 19, 2007
- Operation: Air carrier
- Aircraft: N971QS
- Make and model: Cessna 750
- Aircraft serial: 7500071
- Aircraft time: 7,396 hours, 4,602 cycles
- Engine: Allsn AE3007C
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Float Switch
- Part number: 99144272
- Part serial: 00200487
- Condition: Intermittent
- Location: Lt&Rt Wing
- Part time: 7,396 hours, 4,602 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

HAD A RED (NO TAKEOFF) AFTER BRAKE RELEASE  BELOW 30 KNOTS.  REMOVED AND REPLACED BOTH FUEL LOW LEVEL FLOAT SWITCHES IAW MM 28-20-07.  OPS CHECKS, LEAK CHECKS GOOD.
